MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

FOOTPRINT MEDICAL, INC.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number S1PIC1.9-S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Rn was attempting to complete picc line dressing change.As rn was completing the dressing change, the line broke in two.Rn was able to remove the line in its entirety.The line was secured per the manufacturer's direction in their instructions for use.The device has been retained and we will return it to the manufacturer when they contact us.

Brand Name
NA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
FOOTPRINT MEDICAL, INC.
12727 cimarron path
san antonio TX 78249
MDR Report Key7218422
Report Number7218422
Device Sequence Number18871418
Product Code LJS
UDI-Device Identifier00858778006041
UDI-Public(01)00858778006041
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2018
Report Date (Section F) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date08/04/2019
Device Model NumberS1PIC1.9-S
Device Catalogue NumberS1PIC1.9-S
Device Lot Number170562
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS IV PUMP
Patient Weight5
Date Report Sent to FDA01/16/2018